On the support of Fourier transform of weighted distributions

Research output: Contribution to journalArticlepeer-review

Abstract

© 2010, Charles University, Faculty of Mathematics and Physics. We give sufficient conditions for the support of the Fourier transform of a certain class of weighted integrable distributions to lie in the region x1 ≥ 0 and x2 ≥ 0.
Original languageAmerican English
Pages (from-to)57-66
Number of pages10
JournalCommentationes Mathematicae Universitatis Carolinae
StatePublished - 1 Jan 2010

Fingerprint

Dive into the research topics of 'On the support of Fourier transform of weighted distributions'. Together they form a unique fingerprint.

Cite this